MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-335-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Code Available (3191)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The lead was not returned to neuropace.There was no indication of product failure.In addition, the lead was discarded at the time of explant by the treating center.
 
Event or Problem Description
On (b)(6) 2019 the treating center noted that the end of the neuropace strip lead, implanted the day prior, was protruding through the incision site.The lead had been implanted during the completion of phase ii monitoring and had been capped with a lead cap.The surgeon explanted the lead and replaced it with a new lead.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8570094
Report Number3004426659-2019-00015
Device Sequence Number2345764
Product Code PFN
UDI-Device Identifier00855547005052
UDI-Public010085554700505217210628
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCL-335-10-K
Device Catalogue Number1007610
Device Lot Number26294-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR